A Family of Fibonacci-like Sequences

P.R.J. Asveld

    Research output: Contribution to journalArticleAcademicpeer-review

    18 Downloads (Pure)

    Abstract

    We consider the recurrence relation $G_n = G_{n-1} + G_{n-2} + \sum_{j=0}^k \alpha_j n^j$, where $G_0 = G_1 = 1$, and we express $G_n$ in terms of the Fibonacci numbers $F_n$ and $F_{n-1}$, and in the parameters $\alpha_1,\ldots,\alpha_k$.
    Original languageUndefined
    Pages (from-to)81-83
    Number of pages3
    JournalThe Fibonacci Quarterly
    Volume25
    Issue number1
    Publication statusPublished - 1987

    Keywords

    • HMI-SLT: Speech and Language Technology
    • MSC-11B39
    • EWI-3664
    • IR-65998

    Cite this

    Asveld, P. R. J. (1987). A Family of Fibonacci-like Sequences. The Fibonacci Quarterly, 25(1), 81-83.